О парадоксе Bertrand'a в теории вероятностей

О. Шмидт

Matematiceskij sbornik

  • Volume: 33, page 33-40
  • ISSN: 0368-8666

How to cite


Шмидт, О.. "О парадоксе Bertrand'a в теории вероятностей." Matematiceskij sbornik 33 33-40. <http://eudml.org/doc/64513>.

author = {Шмидт, О.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {33-40},
publisher = {Tipogr. Lissnera i Sobko},
title = {О парадоксе Bertrand'a в теории вероятностей},
url = {http://eudml.org/doc/64513},
volume = {33},

AU - Шмидт, О.
TI - О парадоксе Bertrand'a в теории вероятностей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 33
SP - 33
EP - 40
LA - rus
UR - http://eudml.org/doc/64513
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.